# SDR NSV2008F00015

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Tail Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL PIPE HOT LIGHT (RT) CAME ON AFTER TAKEOFF THEN WENT OUT AND STAYED OUT.  CLEANED CONNECTORS AT DISCONNECTS WITH CONTACT CLEANER TO REMOVE MOISTURE, PERFORMED ENG RUN, NO FAULTS NOTED AMM 30-12-00.  (S)
